# SDR REXA2012040400468

- Difficulty date: April 4, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 19,041 hours, 16,336 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION MESSAGE ON GROUND AT 0 DEG OAT 23 C.  PERFORMED TROUBLESHOOTING.  FOUND SKEW DETECTOR UNIT BAD.  PERFORMED DEACTIVATION OF SKEW DETECTION SYSTEM IAW AMM 27-51-15.  A/C IS OK FOR SERVICE.  FLAPS SYSTEM OPS CHECKED GOOD.
